# SDR FDEA201103150981

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 60 hours, 21 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE R1 DOOR EMERGENCY EXIT LIGHT.
